Alert archive / New Mexico / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 124, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 8, 2014, 9:49 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 9:49 PM MDT (03:49 UTC)
- Expired
- Jun 8, 2014, 10:45 PM MDT
- In force
- 56 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Mora County, NM, San Miguel County, NM
The radar
The Cannon AFB radar (KFDX), 121 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 1:55 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 4254 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598
WUUS55 KABQ 090349
SVRABQ
NMC033-047-090445-
/O.NEW.KABQ.SV.W.0124.140609T0349Z-140609T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
949 PM MDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL MORA COUNTY IN NORTHEAST NEW MEXICO
EASTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 1045 PM MDT
* AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14
MILES NORTHWEST OF TRUJILLO...OR ABOUT 22 MILES EAST OF LAS
VEGAS...AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAES...
VARIADERO...
CONCHAS LAKE STATE PARK...
CONCHAS DAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR EASTERN NEW MEXICO.
&&
LAT...LON 3522 10435 3522 10437 3563 10507 3581 10487
3559 10397
TIME...MOT...LOC 0349Z 300DEG 36KT 3567 10481
$$
401 follow-up statement
202
WWUS55 KABQ 090416
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1016 PM MDT SUN JUN 8 2014
NMC033-047-090445-
/O.CON.KABQ.SV.W.0124.000000T0000Z-140609T0445Z/
SAN MIGUEL NM-MORA NM-
1016 PM MDT SUN JUN 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR EXTREME SOUTH CENTRAL MORA AND EASTERN SAN MIGUEL COUNTIES...
AT 1015 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTH OF TREMENTINA...OR ABOUT 34 MILES SOUTH OF
WAGON MOUND...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
VARIADERO...
CONCHAS DAM...
BELL RANCH...
LAT...LON 3522 10435 3522 10437 3563 10507 3581 10487
3559 10397
TIME...MOT...LOC 0417Z 300DEG 36KT 3553 10451
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:06 PM MDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 8, 6:06 PM MDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 606 PM MDT SUN JUN 8 2014 .AVIATION... 00Z TAF CYCLE A LINE OF STRONG TO SEVERE TS WILL QUICKLY PASS SEWD ACROSS THE NE AND E CENTRAL PLAINS EARLY THIS EVENING. THEN MESOSCALE MODELS GENERALLY SHOW MORE CONVECTION...POSSIBLY IN A BROKEN LINE...HEADING SOUTHWARD FROM THE E CENTRAL PLAINS OVER THE SE PLAINS WITH A STRONG AND GUSTY BACK DOOR COLD FRONT DURING THE OVERNIGHT HOURS. AFTER SUNSET AIRPORTS NEAR NEW MEXICOS E BORDER WILL BE FAVORED FOR ANY ADDITIONAL TS...BUT THE GUSTY N OR NE WIND SHIFT WITH THE COLD FRONT WILL IMPACT MUCH OF THE PLAINS. MODELS SUGGEST THERE COULD BE ENOUGH MOISTURE AND UPSLOPE FLOW FOR PATCHES OF LOW CLOUDS TO CROSS THE PLAINS DURING THE LATE EVENING AND OVERNIGHT HOURS. SUMMER SUN WILL QUICKLY ERODE ANY LINGERING LOW CLOUDS SHORTLY AFT SUNRISE. A MUCH NICER DAY ON TAP FOR MONDAY WITH ONLY A SMALL CHANCE OF TS FM SANGRES EASTWARD. 44 && .PREV DISCUSSION...226 PM MDT SUN JUN 8 2014... .SYNOPSIS... ONE LAST AFTERNOON AND EVENING FOR SEVERE WEATHER THEN A QUIETER PERIOD THEREAFTER FOR SEVERAL DAYS. COLD FRONT AND UPPER LEVEL SHORT WAVE CROSS SING NEW MEXICO THROUGH TONIGHT TO PROVIDE IMPETUS FOR ONE MORE ROUND OF SEVERE WEATHER...THOUGH DRYING IS ALREADY SHOWING UP AS OF 2 PM ACROSS MUCH OF NORTHWEST AND WEST CENTRAL NEW MEXICO. HIGHEST RISK OF SEVERE WEATHER AGAIN TO BE NEAR AND ESPECIALLY EAST OF CENTRAL MOUNTAIN CHAIN. SHOWERS AND STORMS SHOULD DIMINISH AT LEAST A LITTLE SOONER LATE TONIGHT ACROSS THE EAST THAN LAST NIGHT. VERY LITTLE ACTIVITY NEXT SEVERAL DAYS...ESPECIALLY COMPARED WITH PREVIOUS FEW DAYS. SOME WARMING BEGINS AGAIN MAINLY TUESDAY AND THROUGH AT LEAST THURSDAY. && .DISCUSSION... WITH TORNADO WATCH ALREADY ISSUED AND A FEW SEVERE STORMS ALREADY ONGOING THIS TO BE SHORTER THAN USUAL. DRYING HAS PROGRESSED SOMEWHAT FARTHER EAST AND SOUTH ACROSS ROUGHLY NW THIRD OF NM THAN EARLIER EXPECTED...THUS POPS AND PRECIP HAVE BEEN SHAVED FURTHER OVERNIGHT ACROSS WESTERN PORTIONS OF OF INHERITED RESPECTIVE COVERAGE AREAS. TORNADO WATCH WATCH IN EFFECT AGAIN IN EXACTLY THE SAME AREA AS WAS THE CASE LATE SAT...NEARLY ALL OF EAST HALF OF NM...THROUGH 10 PM MDT THIS EVE. ACTIVITY MAY BE A LITTLE LOWER IN COVERAGE ACROSS WATCH AREA COMPARED TO SAT...BUT PERHAPS NOT BY MUCH. ALSO LOWERED THE RELATIVELY LOWER POPS COVERAGE OF NEXT FEW DAYS...AT LEAST MOST OF THE AFFECTED PERIODS...AS LATEST MODELS SHOWING EVEN LESS THAN THE RELATIVELY MEAGER MOISTURE RETURN SHOWN EARLIER. UPPER RIDGE BUILDS IN...BUT NOT SHOWING AS MUCH MOISTURE INFILTRATION AS BEFORE. TEMPS TO BE RELATIVELY MODERATE THROUGH MON BEFORE WARMING UP AGAIN MID WEEK PERIOD ALL AREAS. WINDS TO PICK UP SOME... ESPECIALLY MID TO LATE WEEK. TIME IS UP. 43 && .FIRE WEATHER... CRITICAL FIRE WEATHER OUTLOOK...HIGH BASED THUNDER WITH AN HOUR OR TWO OF LOW HUMIDITIES AND GUSTY WINDS THROUGH THIS EVENING OVER THE CONTINENTAL DIVIDE. FOR MONDAY...A FEW LATE AFTERNOON HOURS OF LOW HUMIDITIES AND GUSTY WINDS OVER THE NORTHWEST PLATEAU. FOR WEDNESDAY...LOW HUMIDITIES AND GUSTS CREATING RED FLAG CONDITIONS SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 OVER THE CENTRAL MOUNTAIN CHAIN AND EAST CENTRAL PLAINS. MODELS...IN GOOD AGREEMENT FOR NEW MEXICO THROUGH THE UPCOMING WORK WEEK AND WEEKEND...AND INTO THE FIRST HALF OF THE FOLLOWING WORK WEEK. SHORTWAVE TROUGH MOVING ACROSS NORTHERN NEW MEXICO TODAY WILL END UP OVER THE TEXAS PANHANDLE TONIGHT AS RIDGE BUILDS OVER THE GULF OF CALIFORNIA. PATTERN WILL PUSH NORTHWEST FLOW ACROSS THE STATE BEFORE RIDGE CORE EXPANDS NORTHWARD OVER NEW MEXICO LATE TUESDAY. NEXT PACIFIC SHORTWAVE OUT OF SOUTHERN CALIFORNIA WILL SHEAR RAPIDLY TO THE CENTRAL PLAINS STATES LATE WEDNESDAY AS RIDGE REMAINS STRONG AND STATIONARY OVER NORTHERN MEXICO. RIDGE WILL HANG TOUGH FOR THE REMAINDER OF THE WORK WEEK...BUT A SOUTHWARD DRIFT BY THE WEEKEND WILL ALLOW FASTER FLOW AND EMBEDDED SHORT WAVES TO CLIP THE NORTHERN END OF THE STATE FOR MUCH OF THE WEEKEND. SUBSTANTIAL PACIFIC SYSTEM AMPLIFYING OVER THE NORTHWEST WILL EXPAND CIRCULATION TO SOUTHERN CALIFORNIA BY LATE MONDAY NIGHT...BACKING NEW MEXICO FLOW TO SOUTHWEST THROUGH TUESDAY NIGHT. OVERNIGHT...A LITTLE COOLER OVERNIGHT WITH GOOD TO EXCELLENT RECOVERIES OVER THE EAST...AND FAIR RECOVERIES IN THE WEST. STRONG TO SEVERE CONVECTION WILL REMAIN IN PLAY OVER THE EASTERN HALF OF THE STATE WITH LOW CLOUDS BLANKETING AREAS CLOSER TO THE TEXAS BORDER. FOR MONDAY...BLUSTERY NORTHWEST FLOW OVERHEAD AS LESS ORGANIZED DOME OF HIGH PRESSURE REMAINS AT THE SURFACE. CONVECTION WILL DECREASE IN COVERAGE AND INTENSITY...WITH BEST CHANCES FOR INITIATION OVER THE CENTRAL MOUNTAIN CHAIN EAST SLOPES AND ADJACENT PLAINS...AND OVER THE CONTINENTAL DIVIDE. DRYING TREND UNDERWAY WILL DROP MINIMUM HUMIDITIES INTO THE TEENS AND 20S OVER THE EAST...WITH VERY DRY CONDITIONS CONTINUING OVER THE WEST. COOLER THAN NORMAL CENTRAL AND EAST...WITH NEAR NORMAL OR A FEW DEGREES ABOVE IN THE WEST. AFTERNOON GUSTS WILL RUN NORTHERLY NEAR THE TEXAS AND OKLAHOMA BORDERS NORTH OF INTERSTATE 40. LOCAL NORTHWEST GUSTS OVER THE NORTHWEST PLATEAU OVER DRY COUNTRY WILL SET UP AN HOUR OR TWO OF LATE AFTERNOON RED FLAG CONDITIONS. VENTILATION GENERALLY VERY GOOD TO EXCELLENT...GOOD CONDITIONS OVER THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. GOOD HUMIDITY RECOVERIES EAST...FAIR IN THE WEST. FOR TUESDAY...RIDGE FROM NORTHERN MEXICO EXPANDING NORTHWARD AS DOME OF SURFACE HIGH PRESSURE SHIFTS TO THE TEXAS PANHANDLE. STRONG WARMING TREND WILL BRING BULK OF THE STATE ABOVE NORMAL...WITH A FEW NORMAL OR A FEW DEGREES BELOW HIGH TEMPERATURES OVER THE EXTREME EAST. VERY SPOTTY THUNDERSTORM COVERAGE...MAINLY OVER THE CONTINENTAL DIVIDE SOUTH OF I 40...AND OVER THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS. LITTLE IN THE WAY OF WETTING RAINS WITH THESE STORMS. SOUTHWEST BREEZES GENERALLY MODEST...AS MINIMUM HUMIDITIES BOTTOM IN THE TEENS EAST...AND REMAIN IN SINGLE DIGITS TO THE WEST. BROADLY FAIR HUMIDITY RECOVERIES...PUSHING TOWARD GOOD IN THE EXTREME EAST. NO VENTILATION ISSUES...BEST IN THE WEST...DROPPING TOWARD GOOD IN THE EAST. FOR WEDNESDAY...COOL FRONT APPROACHING FROM THE WEST...WITH WARMING UP TICK IN THE EAST. ALL POINTS WILL END UP NORMAL OR BETTER WITH MAXIMUM TEMPERATURES FOR THE DAY...3 TO 8 DEGREES ABOVE NORMAL IN THE EAST. DRY LINE BECOMING ACTIVE AS SURFACE LOW PARKS OVER EASTERN COLORADO AND EXTENDS TROUGH SOUTHWARD ACROSS EASTERN NEW MEXICO TO THE TEXAS BIG BEND COUNTRY. GUSTY SOUTHWEST WINDS NEAR THE TROUGH AXIS WILL COMBINE WITH ROCK BOTTOM MINIMUM HUMIDITIES TO PRODUCE A WIDESPREAD AREA OF RED FLAG CONDITIONS EAST OF INTERSTATE 25 AND SOUTH OF INTERSTATE 40...ENCOMPASSING SOUTHERN PORTIONS OF THE CENTRAL MOUNTAIN CHAIN...AND THE EAST CENTRAL PLAINS SOUTH OF I 40. NO VENTILATION ISSUES...WITH FAIR OVERNIGHT HUMIDITY RECOVERIES. OUTLOOK...THURSDAY THROUGH SATURDAY...REMAINING ABOVE NORMAL DESPITE COOL INCURSION INTO THE NORTHEAST LATE THURSDAY...WITH DEEPENING SURFACE TROUGH FROM EASTERN COLORADO TO THE TEXAS BIG BEND BY FRIDAY NIGHT SIGNALING AN ACTIVE DRY LINE PATTERN SETTING UP OVER THE EAST AS THE WORK WEEK WINDS UP. SURFACE LOW WILL SHIFT TO THE OKLAHOMA PANHANDLE ON SATURDAY TO SUPPORT BROAD WEST TO NORTHWEST WINDS ACROSS THE STATE AS THE WEEKEND GETS UNDERWAY...AND SHOVE DRY LINE BACK TO THE EAST INTO THE SOUTHERN PLAINS STATES. NO VENTILATION ISSUES. SHY && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 8, 5:40 AM MDT, 16 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 AM MDT SUN JUN 8 2014 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 540 AM MDT SUN JUN 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED IN THE EASTERN HALF OF NEW MEXICO AGAIN TODAY. DAMAGING WINDS FROM THUNDERSTORMS AND LARGE HAIL WILL BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONGER WINDS ARE EXPECTED TO DEVELOP ON WEDNESDAY WITH LOWER HUMIDITY MOVING INTO NEW MEXICO. THIS WILL CREATE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND EVENING IN EASTERN NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WITHIN EASTERN NEW MEXICO SHOULD BE ALERT AND READY TO REPORT ANY SEVERE WEATHER TO THE ALBUQUERQUE NATIONAL WEATHER SERVICE. YOU CAN SUBMIT YOUR REPORT AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ONTO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
In the hours before
Local storm report, Jun 8, 8:33 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
833 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM HAIL 2 S SAN JON 35.08N 103.33W
06/08/2014 E1.00 INCH QUAY NM PUBLIC
&&
EVENT NUMBER ABQ1401045
44Local storm report, Jun 8, 8:38 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
838 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TORNADO 11 SW WAGON MOUND 35.89N 104.85W
06/08/2014 MORA NM LAW ENFORCEMENT
0445 PM TORNADO 5 N SPRINGER 36.44N 104.59W
06/08/2014 COLFAX NM BROADCAST MEDIA
0455 PM TORNADO 5 S MAXWELL 36.47N 104.54W
06/08/2014 COLFAX NM LAW ENFORCEMENT
&&
EVENT NUMBER ABQ1401046
EVENT NUMBER ABQ1401047
EVENT NUMBER ABQ1401048
CMLLocal storm report, Jun 8, 8:46 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
846 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 W LAKE ARTHUR 33.00N 104.45W
06/08/2014 E2.00 INCH CHAVES NM PUBLIC
ON U.S. HIGHWAY 285.
&&
EVENT NUMBER ABQ1401049
CHJLocal storm report, Jun 8, 8:53 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
853 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TORNADO 7 NNE SHOEMAKER 35.91N 104.83W
06/08/2014 MORA NM AMATEUR RADIO
SMALL TORNADO CROSSED I-25.
&&
EVENT NUMBER ABQ1401050
CHJLocal storm report, Jun 8, 8:54 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
854 PM MDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 7 NNE SHOEMAKER 35.91N 104.83W
06/08/2014 E3.00 INCH MORA NM AMATEUR RADIO
&&
EVENT NUMBER ABQ1401051
CHJSpecial weather statement, Jun 8, 9:07 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
907 PM MDT SUN JUN 8 2014
NMZ528-531-532-090330-
EASTERN SAN MIGUEL COUNTY-FAR NORTHEAST HIGHLANDS-HARDING COUNTY-
907 PM MDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA...NORTHEASTERN
SAN MIGUEL AND WESTERN HARDING COUNTIES THROUGH 930 PM MDT...
AT 906 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF WAGON MOUND...MOVING
SOUTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
WESTERN HARDING...NORTHEASTERN SAN MIGUEL AND SOUTHEASTERN MORA
COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR EASTERN NEW MEXICO.
&&
LAT...LON 3569 10428 3574 10438 3577 10439 3578 10437
3578 10446 3590 10469 3606 10459 3589 10414
TIME...MOT...LOC 0307Z 299DEG 23KT 3594 10454
44The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:01 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Guadalupe, Harding, Mora, San Miguel, Union | 32 min |
| Jun 8, 6:04 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, Quay, San Miguel, Union | 116 min |
| Jun 8, 6:32 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel, Union | 58 min |
| Jun 8, 7:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 2 min |
| Jun 8, 7:26 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 64 min |
| Jun 8, 9:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| Jun 8, 9:16 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 59 min |
| Jun 8, 9:38 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, Quay, San Miguel, Union | 112 min |
| Jun 8, 10:45 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 60 min |
| Jun 8, 10:52 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 113 min |
| Jun 8, 10:57 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Harding, Quay, San Miguel | 63 min |
| Jun 8, 11:41 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 64 min |
| Jun 9, 12:25 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 65 min |
| Jun 9, 12:35 AM MDT | Areal Flood Advisory | ABQ | Curry | 85 min |
| Jun 9, 1:28 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 62 min |
| Jun 9, 1:48 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 87 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.